# SDR AALA20100829TUL02

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY FRAME CRACKED AT STATION 1418 LONGERON 2 LEFT.  INSTALLED DOUBLER REPAIRS ON FORWARD AND AFT SIDE OF FRAME 1418 AT LONGERON 2 LEFT PER AARD 53-10-00-15 AND SRM 53-03-00.
